# SDR CALA2023053101697

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 65,289 hours, 28,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 283015
- Condition: No Test
- Location: 10wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) TEST FAILED; BATTERY NEEDS TO BE REPLACE. AS NOTED ON LTPR NR#5001235874-0010. EPSU BETTERY (10WL) FAILED ON EMERGENCY LIGHTING BATTERY S/N OFF:283015  QTY:1EA  P/N ON:AD3214-31  S/N ON:287739 QTY:1EA CAPACITY TEST AND REQUIRE REPLACEMENT. BATTERY REPLACEMENT OF WORK ACCOMPLISHED BY 5P1122 AND INSPECTED BY 5H0243. (10WL) PERFORMED IAW AMM:33-51-38-000-002 REV.119 AND AMM:33-51 38-400-002 REV.119. TEST SATISFACTORY. P/N OFF:AD-3214-31
